Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v49.i5.30
pages 35-48

Pseudoinversion in the Problems of Robust Stabilizing Multivariable Discrete-Time Control Systems of Linear and Nonlinear Static Objects under Bounded Disturbances

Leonid S. Zhiteckii
International Research and Training Center of Information Technologies and Systems of National Academy of Sciences of Ukraine and Ministry of Education and Science of Ukraine, Kiev
Klavdiya Yu. Solovchuk
International Research and Training Center of Information Technologies and Systems of National Academy of Sciences of Ukraine and Ministry of Education and Science of Ukraine, Kiev

ABSTRAKT

The pseudoinversion method as a unified method for controlling linear and some classes of nonlinear multivariable discrete-time static objects to reject unmeasurable bounded disturbances in the presence of uncertainties is considered. Sufficient conditions for robust stabilizability of certain classes of control systems implementing this method are established. Results of simulation experiments are given to support the theoretical studies.


Articles with similar content:

Method for Linearization of Deterministic Nonlinear Mathematical Models of Control Objects
Journal of Automation and Information Sciences, Vol.29, 1997, issue 1
Oleg V. Babak
Robust Stabilization and Evaluation of the Performance Index of Nonlinear Discrete Control Systems
Journal of Automation and Information Sciences, Vol.45, 2013, issue 5
Alexey G. Mazko , Lyudmila V. Bogdanovich
Robustness Conditions of Adaptive Control Systems with Parametric and Nonparametric Uncertainties
Journal of Automation and Information Sciences, Vol.32, 2000, issue 4
Leonid S. Zhiteckii
On Solvability of a Vector Optimization Problem with State Constraints
Journal of Automation and Information Sciences, Vol.44, 2012, issue 6
Vladimir N. Bogomaz , Peter I. Kogut
Synthesis of the Optimal Control for Linear Stochastic Dynamical Systems with Finite Aftereffect and Poisson Disturbances
Journal of Automation and Information Sciences, Vol.40, 2008, issue 10
Vladimir K. Yasinskiy, Taras O. Lukashiv, Lyubov I. Yasinskaya